# SDR ASAA2025032157442

- Difficulty date: March 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 37,855 hours, 11,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A5660U3
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHANNEL BETWEEN STATIONS 947.5 AND 967 ABOUT 24 INCHES INBOARD OF L2 DOOR. GROUNDED - YES. REMOVED DAMAGE & CHECKED LIMITS ORI MAT .180,REMOVED .027,REMAINING MAT .157,FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1.REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 947 TO 967LBL 24 IAW B737-900ER SRM 51-40-02. BAC DWG# 147A5650 REV A
